# SDR 95FDEA01719

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR FUEL TANK NR 3 BAY RIVET HEAD POPPED AND WEB BULGING AT STA 870, APPROX RBL 12 AT UPPER REAR CHORD ANGLE.  INSTALLED REPAIR PER ESO 11782 DATED 10-12-95 AND INSPECTED RBL 12 STA 870 REPAIR IAW ESO 11782 AND REPAIRED PER EA 7-5710-25953.
